# SDR QXEA2010041900283

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 20,932 hours, 21,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTS FOUL ODOR IN AFT CABIN. C/W SL DH8-400-SL-21-012A NO FOUL ODORS NOTED NO HISTORY IN TRAX NO RELATED CDS FAULTS NO OTHER DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED. COULD NOT DUPLICATE.
